Would I still need a stroller for a 2 1/2? What double stroller would you recommend? I usually just walk with my 2 year old but I was thinking if I was shopping alone or running errands with both of them, I want to have the option of putting them in a stroller for safety reasons, specially when it's crowded. Thanks.
When I was thirteen, I was diagnosed with major depressive disorder and was put on lexapro. I had also told my doctor that I was having trouble sleeping, so she prescribed what I now know to be the antipsychotic drug, Seroquil. I had no characteristics of any kind of psychotic or even manic behavior. Anyways, given to me to help me sleep. I recently saw a commercial about "this being a dangerous drug", and I was curious as to whether or not there have been long-term studies on this drug. Because I was never psychotic, will this have any effect on me in the future? I had only taken it for about 6 months, I had thrown away the rest because I did not and do not like to use medicine as long as I don't need it.
I'm thinking of changing careers because I heard Donald Trump one day in a commericial . He said that to make a career in something you have a passion and gitfted and you will succeed . Hair style I've always known , but never really looked into it as a career. I would pay my own tuition . The pay is not bad and the hours are flexible. I have a flexible work schedule for my son . I was also looking into psychology , but do not have the financies pay for a graduate degree and I have a hard time with GRE , GMA , etc. Most online schools are not accrediated and I would not be able to apply for a state license. Tthat is why I'm trying to move in another direction .
anyone been on brevinor? and was it a good pill. im due to start it tmoz but im nervous of side effects
effects get out of it ... even though it gradually decreased ? I was on it for a very long time. The doctor took out because I thought it might have been the cause of my excessive sweating problem . Well , now I'm all the way out of it ....... I 'm not going back on it . But can a person have the same side effects that come from it as when I left this med .. ( out of a website that says ) ... If you experience anxiety , agitation , panic attacks , trouble sleeping , irritability , hostility , impulsive feelings , severe restlessness , or worsening of depression contact your doctor as soon as possible . . . . How long does this medicine out of my system ? I felt much of this in the last week or so, but I do not feel depressed. Is my body trying to get used to not take this medicine more ?
My wife gave birth to our first child and only about 15 months. Our baby is healthy and well , and my wife is physically healthy . But your sex since before the baby was born has been reduced to zero . We both work , and both are busy . And I know that motherhood has meant a much higher burden to my wife . But she always comes home and tells me that, compared with other women She Talks To, who is grateful for the amount of aid they give to the baby and the house . We talked about the problem . It does not really fit the symptoms of postpartum depression . Since the birth of our baby , I've had a vasectomy , so no fear of another pregnancy ( we both agreed we do not want ) . She recognizes that her sex drive is gone , and she feels bad about the effect it has on our relationship . But she does not want to force something that does not really feel inside, and I do not want that . What are the possible medical or psychological causes of this problem ?
Ok I have had a period for 8months its has stoped now but did anybody experience this...... Note, dont wanna hear people say everbody is different only serious answer here ok!!
Hello. I was recently prescribed citalopram for depression / anxiety . I have not had any major side effects , but I have experienced small abdominal cramps and a slight loss of appetite . I know it takes several weeks to start taking effect . Anyone want to share their ideas / experiences with this medicine ?
What are some common side effects associated with using Lexapro?
I was wondering, if any, what the side effects of antidepressants are?
I feel a little shortness of breath and
Has anyone experienced side-effects while on the drug course? If so, were they mild (dry skin, etc) or more severe (hair loss, depression, liver damage...)? Finally, how effective were the results? Thanks! :)